# SDR SWAA2022060614342

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 54,876 hours, 35,222 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Coalescer Bag
- Condition: Smoke
- Location: Tail
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE FROM PACKS ON APU. APU TRIPPED OFF BUSSES. FIRE HANDLE PULLED; BOTTLE DISCHARGED. ACRID SMELL IN COCKPIT + THROUGHOUT CABIN. HAZE VISIBLE FROM FORWARD. CABIN. / [01] PERFORMED APU GENERATOR OPS AND LEAK CHECK PER AMM 49-41-21. OPS CHECK GOOD.
